# SDR SWAA2021081743765

- Difficulty date: April 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 65,520 hours, 38,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD BREAK SUPPORT ASSY CRACKED AT STA 540 RIGHT OF CENTER. / REMOVED AND REPLACED CABIN FLOORBOARD RH BREAK SUPPORT ASSY AT STA 540 IAW AMM 20-50-11 AND SRM 51-40-02
